MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22518UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Myocardial Infarction (1969); Cardiogenic Shock (2262)
Date of Event 04/12/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During an index procedure four resolute onyx rx stents were implanted between the distal lad which had a chronic total occlusion and the prox lad which had no occlusion.Approximately 32 months later the patient suffered cardiogenic shock and chest pain.The patient was treated with medication.Within 24 hours the patient presented to er with w/c/o cp & sob; bradycardic followed by cardiac arrest.The patient died due to cardiogenic shock.Investigator assessed the event as possibly related to index device and anti-platelet medication.The sponsor assessed event as not related to the devices or antiplatelet medication.
 
Additional Manufacturer Narrative
Additional information: the patient is a former smoker.The cec adjudicated the cardiac chest pain event as mi of unknown vessel occurred ((b)(6) 2020).Cec also adjudicated possible stet thrombosis.Patient age and ethnicity are updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10447121
Report Number9612164-2020-03121
Device Sequence Number19662359
Product Code NIQ
UDI-Device Identifier00643169556720
UDI-Public00643169556720
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2019
Device Model NumberRONYX22518UX
Device Catalogue NumberRONYX22518UX
Device Lot Number0008569494
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age67 YR
Patient Weight94